MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 3-L 6 FR X 50 CM W/VPS; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI AGBA PICC KIT: 3-L 6 FR X 50 CM W/VPS; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45063-VPS2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "dilator wing broke off the sheath".No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The report of peel-away tabs breaking off was confirmed through analysis of the customer supplied photo.Visual analysis revealed that the sheath was split completely down the extrusion.One side of the extrusion appeared to separate directly adjacent to the tab.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the provided photo, manufacturing caused or contributed to this event.An investigation within teleflex was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI AGBA PICC KIT: 3-L 6 FR X 50 CM W/VPS
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19078074
Report Number9680794-2024-00329
Device Sequence Number12269579
Product Code LJS
UDI-Device Identifier50801902120774
UDI-Public50801902120774
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2025
Device Catalogue NumberCDC-45063-VPS2
Device Lot Number33F23K0410
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown